Title

A characterization of almost universal ternary quadratic polynomials with odd prime power conductor

DOI

10.1016/j.jnt.2014.02.013

Document Type

Journal Article

Publication Date

1-1-2014

Publication Title

Journal of Number Theory

Volume

141

First Page

202

Last Page

213

ISSN

0022314X

Keywords

Primitive spinor exceptions, Ternary quadratic forms

Abstract

An integral quadratic polynomial (with positive definite quadratic part) is called almost universal if it represents all but finitely many positive integers. In this paper, we introduce the conductor of a quadratic polynomial, and give an effective characterization of almost universal ternary quadratic polynomials with odd prime power conductor. © 2014 Elsevier Inc.

Open Access

Green Accepted

Share

COinS